# SDR YENA20100825115

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 11,491 hours, 6,706 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389575001
- Part serial: 0651C
- Condition: Failed
- Location: Nr 2 Brake
- Part time: 5,669 hours, 3,173 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 25 BTV-JFK, CREW DECLARED EMERGENCY DUE TO DURING APPROACH UPON GEAR EXTENSION EICAS MSG BRAKE FAULT AND BRAKE LT FAULT.  A GO AROUND WAS CONDUCTED FOR MANEUVERING IN THE AREA TO WORK THROUGH QRH PROCEDURE.  REMOVED AND REPLACED NR 2 MAIN BRAKE SHUT OFF VALVE PER AMM 32-41-03.  NO FURTHER FAULTS NOTED.
